# SDR USAASB97041

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Receiver
- Part number: 20412343422
- Condition: Failed
- Location: E/E Compartment
- Part time: 23,969 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAE - FL 1515 - FLIGHT DIVERTED TO CAE DUE TO A NAVIGATION PROBLEM.  THE NR 2 NAV SHOWS OFF FLAGS ON THE HSI BUT WORKS FINE ON THE RMI.  THE NR 2 HSI FUNCTIONS NORMALLY IN THE NAV MODE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 VOR/ILS NAV RECEIVER.  OPS CHECK GOOD.  (M)
